# SDR TWAA0000603

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON RT WING 2 EA SURFACE CRACKS AT TOP OF REAR SPAR, INBD HOLE 3/8 IN LONG, OTBD HOLE .5 IN LONG, AT CENTER FLAP HINGE AREA.  STOP DRILLED CRACKS PER DOUGLAS REPAIR DOCUMENT JO60272.  REPAIRED CRACKS AT TOP OF REAR SPAR RT WING AT CENTER FLAP HINGE PER JO60272.  SUBSTITUTED HL325-6 FOR HLT59-6 PER SRM 51-60-0, FIG 4, PARAGRAPH 33.
